MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM; PROSTHESISKNEPATELOFMOROTIBIALSMICONSTRAINDCMNTDPOLYMERMETALPOLYMER

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM; PROSTHESISKNEPATELOFMOROTIBIALSMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Model Number 74027281
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presents patellofemoral pain.Low patellar tilt and lateralization of patella.A procedure was perfomed to treat the adverse event.
 
Event or Problem Description
It was reported that several patients present patellofemoral pain.Low patellar tilt and lateralization of patella.Patellar maltracking.Revision surgery was performed on september 16th.The patella was resurfaced and no component was removed.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 7-8 LT 9MM
Common Device Name
PROSTHESISKNEPATELOFMOROTIBIALSMICONSTRAINDCMNTDPOLYMERMETALPOLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9881341
Report Number1020279-2020-01019
Device Sequence Number14213263
Product Code JWH
UDI-Device Identifier00885556178317
UDI-Public00885556178317
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74027281
Device Catalogue Number74027281
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date03/25/2020
Supplement Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;